MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Wiener klinische Wochenschrift · 2002

Statin-induced myositis migrans.

Sinzinger Helmut

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Muscle related side effects of statins might be more frequent than once considered. Without affecting CK, they appear in various forms. Here, for the first time, we describe a new appearance we call "Statin-induced myositis migrans" in a 74-year-old female. Symptoms appeared more during the day and were not related to exercise. They were seen after simvastatin, pravastatin and--most intensively--after atorvastatin, but not on lovastatin, which the patient took for about 7 years without any problem. The clinical consequence (to withdraw the drug or not) of these milder statin side effects are discussed.

Для цитирования: Sinzinger Helmut. Statin-induced myositis migrans.. Wiener klinische Wochenschrift. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.